# SDR VTZA97298

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Loose Cap
- Location: Right Cockpit
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 6296 - IAD-ROC - DURING CLIMB, MADE UNSCHEDULED LANDING AT IAD DUE TO HYDRAULIC FLUID UNDER CAPTAINS RIGHT RUDDER PEDAL.  AIRCRAFT LANDED AND WENT TO THE GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND TIGHTENED LOOSE SERVICE CAP SCREW ON RIGHT MASTER CYLINDER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
